MAUDE Adverse Event Report: MEDTRONIC XOMED INC. SOPHONO® PROCESSOR; HEARING AID, BONE CONDUCTION

MEDTRONIC XOMED INC. SOPHONO® PROCESSOR; HEARING AID, BONE CONDUCTION
Model Number S0415-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Erythema (1840)
Date of Event 12/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation: analysis results are not available; device not returned for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician reported that approximately 3 months post-implantation of the sophono device, the patient presented with "erythema on magnet site; incision red and irritated and spontaneously bleeding." the site was treated with augmentin, and the issue resolved within 1 month; (b)(6) 2016.Per the investigator, the relatedness of this event to the procedure and the sophono system is ¿possible¿.

Brand Name
SOPHONO® PROCESSOR
Common Device Name
HEARING AID, BONE CONDUCTION
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr north
jacksonville FL 32216
MDR Report Key6999058
Report Number1045254-2017-00394
Device Sequence Number13777910
Product Code LXB
UDI-Device Identifier00643169644588
UDI-Public00643169644588
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS0415-02
Device Catalogue NumberS0415-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR